# SDR GTIA2023041437112

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 14,077 hours, 5,892 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT APPROX 1500FT ODOR OF THE DIRTY SOX SMELL ENSUED THE FLIGHT DECK SMELL DIISAPATED WHEN PACK 1 TURNED OFF.-ACCOMPLISHED TSM 05-50-00-810-831 ODOR ISOLATED TO PCK 1.SEE LOGPAGE 3066930-2 FOR CORRECTIVE ACTION.
